Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1994 | Zeitschriftenaufsatz | PUB-ID: 2323356
ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME
Schwarz D (1994)
International Journal of Modern Physics D 3(01): 265-268.
PUB | DOI | WoS | arXiv | Inspire
 

Filter und Suchbegriffe

eissn=1793-6594

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung